# SDR UIEA2020080501713

- Difficulty date: August 3, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,344 hours, 25,142 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217011
- Part serial: 920936
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG L ENG PRV PERFORMED BITE OF AIR SUPPLY SYSTEM IAW AMM 36-23-00. FAULTED L ENGINE HPSOV. REMOVED AND REPLACED L ENG HPSOV IAW 36-11-07. OPS CHECKED GOOD.
